RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 144–157 (Mi semr1045)  

Differentical equations, dynamical systems and optimal control

Inverse problems for a mixed parabolic-hyperbolic equation with a degenerate parabolic part

S. N. Sidorov

Sterlitamak branch of the Institute of Strategic Studies of the Republic of Bashkortostan, 68, Odesskaya str., Sterlitamak, 453103, Russia

Abstract: In this paper, inverse problems are posed and studied to determine the factors of the right-hand sides of a mixed parabolic-hyperbolic type with a degenerate parabolic part, depending on time. On the basis of the theory of integral equations, the corresponding uniqueness theorems and the existence of solutions of inverse problems were proved, and explicit formulas for the solution were obtained.

Keywords: equation of mixed parabolic-hyperbolic type, initial-boundary value problem, inverse problems, uniqueness, existence, series, small denominators, integral equations.

DOI: https://doi.org/10.33048/semi.2019.16.007

Full text: PDF file (173 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.95
MSC: 35M10+35R30
Received November 30, 2018, published January 31, 2019

Citation: S. N. Sidorov, “Inverse problems for a mixed parabolic-hyperbolic equation with a degenerate parabolic part”, Sib. Èlektron. Mat. Izv., 16 (2019), 144–157

Citation in format AMSBIB
\Bibitem{Sid19}
\by S.~N.~Sidorov
\paper Inverse problems for a mixed parabolic-hyperbolic equation with a degenerate parabolic part
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 144--157
\mathnet{http://mi.mathnet.ru/semr1045}
\crossref{https://doi.org/10.33048/semi.2019.16.007}


Linking options:
  • http://mi.mathnet.ru/eng/semr1045
  • http://mi.mathnet.ru/eng/semr/v16/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:25
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019